# SDR SWIA200921940

- Difficulty date: June 28, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 16,146 hours, 13,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMERGENCY LIGHT INOP.  (FLT 6176)  RELAMPED EMERGENCY LIGHT.
